How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26834
Experience:  Over 20 yrs of Family Practice
18722459
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

hi doc another day and im not great bit better than yesterday

This answer was rated:

hi doc another day and im not great bit better than yesterday but still drugged and groggy for most of the day had a sleep for an hour again and find it kind of wares of from round 4 onwards, finding it tough to stick it, hope that i can tolerate it more as i go on doc as not too good so far
Tell me more about today Peter
Customer: replied 3 years ago.

got up round 8.30 doc and when i wake i feel heavy like lead ,usually on the higher dose but its not as bad as it was on the 350, and it comes and goes , feel like sleeping most of the time took meds and did ok for bit but then i just get very drugged and tired and bit nausea and agitated and that could last most of the day till the half life goes and the power of it decreases, i would have thought the 325 was the right amt but i couldnt belive how bad i got on that when i went down to it, dont know why, just bit weary that this drugged tired spaced out feeling and agitation will keep coming but maybe it will go in a few more days as it only pretty bad yesterday and today

Peter--with the drugged and spaced out feeling, why do you think you need the sleepers at the same time?
Customer: replied 3 years ago.

they help doc they actually wake me up and make me feel better as when im going through this period my mind is all over the place and the sleepers reduce the instability and strain although yes they would sedate me a bit too, but when this power of the meds eases i shouldnt think ill need them as the meds will be there, holding me, just need this initial bang off them to wear off and settle down , and tolerate it

So what have you done so far today?
Customer: replied 3 years ago.

got up took meds , played guitar, chatted neighbour, went for coffee and read paper , then home round 12 ate cereal got really tired very quickly went to sleep for over hour got up got going very groggy and came up to parents agitated but came on computer and started to feel bit better but still tired ,

That doesn't really sound like a terrible day so far, Peter
Customer: replied 3 years ago.

well ive had worse doc definitly but i dont feel good and ive felt alot better than this and could do way more, do you think give it few more days and i should feel bit better doc

Again Peter, I think you are leveling out even though it's long and slow. Remember I told you before that sometimes because you want so desperately to feel good even a not-too-bad day can seem like one of your worst days. That's how depression works sometimes--it makes the blue sky almost impossible to notice because all you're focused on is the one or two clouds. Hang in my friend and keep me posted
Dr. Chip and 6 other Health Specialists are ready to help you